MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR

ARTHREX, INC. ARTHREX ANGEL PRP KIT (US TRAY); PLATELET AND PLASMA SEPARATOR
Model Number ARTHREX ANGEL PRP KIT (US TRAY)
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/30/2025, a facility representative reported via (b)(4) that an abs-10061t angel prp kit separation chamber or cassette wasn't snapping into the adaptor correctly during an acl recon procedure.They tried removing air from the backside of the cassette by flattening it out as well as excessively rotating the pump rotor in a clockwise position, but still couldn't get the safety wings to lock in or work correctly.No patient was affected.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per 02 i biosurge cell and bone graft processing system - instructions for use - 4- lower the centrifuge stator arm and align it with the raised tab on top of the separation chamber.Close the centrifuge lid.5 - place the pump loop tubing over the pump rotor.The pump loop will automatically load when the processing cycle is initiated.6 - press down firmly on the backside of the platelet cuvette until the assembly is snapped in place.Note: it is essential that the platelet cuvette/valve assembly seats fully on the machine to obtain proper sensing of blood components.The most likely cause of the reported failure is misuse due to the cassette not snapping into the adaptor correctly is improper alignment or incomplete seating of the chamber/cassette.

Brand Name
ARTHREX ANGEL PRP KIT (US TRAY)
Common Device Name
PLATELET AND PLASMA SEPARATOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23567735
Report Number1220246-2025-05081
Device Sequence Number18680874
Product Code ORG
UDI-Device Identifier00888867279919
UDI-Public(01)00888867279919(11)250301(17)280201(10)5160160885
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
BK180180
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX ANGEL PRP KIT (US TRAY)
Device Catalogue NumberABS-10061T
Device Lot Number5160160885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown